Next Article in Journal
Approximation of Bivariate Functions by Generalized Wendland Radial Basis Functions
Previous Article in Journal
Superconvergence of Modified Nonconforming Cut Finite Element Method for Elliptic Problems
 
 

Order Article Reprints

Journal: Mathematics, 2024
Volume: 12
Number: 2596

Article: Fixed-Point Theorems Using α-Series in F-Metric Spaces
Authors: by Vildan Ozturk and Duran Turkoglu
Link: https://www.mdpi.com/2227-7390/12/16/2596

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop